| Model Number |
V5 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported that a patient received a novasure procedure on (b)(6) 2025, no issues found during the procedure and the patient received a hysteroscopy, dilation and curettage, endometrial ablation and a laparoscopic tubal ligation.Physician reported that after removing the device from the patient the sheath was crumpled upon removal.No issues with closing the handles, retraction of the sheath and removal of the device was reported.No injury to the patient reported.No other information available.
Additional Manufacturer Narrative
Device was returned: visual inspection was conducted and sheath was found to be crumpled.Functional testing was not conducted because the device was damaged and could not be tested.Therefore, the damage was confirmed based on the visual inspection.Hence, the complaint can be confirmed.This observation will be monitored and trended.A device history record (dhr) review was conducted for the reported lot/serial number.An exception was noted on the dhr, the exception was unrelated to the failure mode observed.The device was released meeting all quality specifications.